# SDR SIMA20131107002

- Difficulty date: November 7, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,977 hours, 25,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FLASHLIGHT NOT WORKING.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS CHECKED GOOD.
